About this Journal Submit a Manuscript Table of Contents
Geometry
Volume 2013 (2013), Article ID 718272, 7 pages
http://dx.doi.org/10.1155/2013/718272
Research Article

Hypersurfaces with Null Higher Order Anisotropic Mean Curvature

1School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China
2Research Institute of Mathematics and Applied Mathematics, Shanxi University, Taiyuan 030006, China

Received 18 April 2013; Accepted 11 June 2013

Academic Editor: Reza Saadati

Copyright © 2013 Hua Wang and Yijun He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua Wang and Yijun He, “Hypersurfaces with Null Higher Order Anisotropic Mean Curvature,” Geometry, vol. 2013, Article ID 718272, 7 pages, 2013. doi:10.1155/2013/718272